MAUDE Adverse Event Report: Maquet Cardiovascular LLC Acrobat-i Stabilizer; Stabilizer, Heart

Maquet Cardiovascular LLC Acrobat-i Stabilizer; Stabilizer, Heart
Model Number OM-10000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during midcab acrobat-i stabilizer locking knob was not turning on first use so it was immediately replaced.No patient harm.
 
Additional Manufacturer Narrative
Tw (b)(4).Event site name exceeds character limitations: (b)(6) center.The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.

Brand Name
Acrobat-i Stabilizer
Common Device Name
Stabilizer, Heart
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50865373
Report Number2242352-2026-0000826
Device Sequence Number13106347
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public(01)00607567700581(10)3000569096(17)280614
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Device Lot Number3000569096
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured06/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient SexUnknown